My hair is completely straight if I do nothing to it. What? And hairloss.
View Single Post
View Public Profile
Send a private message to stars
Find More Posts by stars
Join Date: Mar 2011
Thursday, November 3, 2011 at 12:26AM
Oh god, I know all that pain and more. Please tell them to ask their doctors about a pill called
. This has literally been a life-saver. It's actually a Cholesterol-controlling pill, but works wonders for soaking up the bile that is pouring into the intestines (and causing all the pain/diarrhea/not being able to eat-ness).
It's seriously a horrible surgery and should be taken more seriously. I swear, it can drive people insane. I was soo miserable, and now that I'm better, everyone is freaked out by the sound of me laughing, or seeing me smile, because they haven't heard/seen that in years!
So please pleaseeeee ask about Questran.
Last edited by evee103; 11-03-2011 at